EconPapers    
Economics at your fingertips  
 

A class of stochastic unit-root bilinear processes: Mixing properties and unit-root test

Christian Francq (), Svetlana Makarova () and Zakoi[diaeresis]an, Jean-Michel
Authors registered in the RePEc Author Service: Jean-Michel Zakoian ()

Journal of Econometrics, 2008, vol. 142, issue 1, 312-326

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(07)00132-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:142:y:2008:i:1:p:312-326

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-12-26
Handle: RePEc:eee:econom:v:142:y:2008:i:1:p:312-326